Alert archive / Alabama / Freeze Warnings in 2007

Freeze Warning 4, NWS Birmingham, AL

November 7, 200739 counties in Alabama

NWS Birmingham, AL issued this freeze warning at Nov 7, 2007, 8:45 AM CST for 39 counties in Alabama. It took effect at Nov 7, 2007, 10:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2007, 8:45 AM CST (14:45 UTC)
In effect from
Nov 7, 2007, 10:00 PM CST
Expired
Nov 8, 2007, 8:00 AM CST
In force
10 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KBMX 071445
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 AM CST WED NOV 7 2007

...COLD AIR CONTINUES TO SPREAD ACROSS CENTRAL ALABAMA...

.THE COLDEST AIR OF THE FALL SEASON SO FAR WILL CONTINUE TO SPREAD
INTO CENTRAL ALABAMA TONIGHT. WITH CLEAR SKIES...DRY AIR...AND
WINDS BECOMNIG CALM OVERNIGHT...CONDITIONS WILL BE PERFECT FOR
TEMPERATURES TO DROP BELOW FREEZING ACROSS THE ENTIRE AREA.

ALZ011>015-017>029-072245-
/O.NEW.KBMX.FZ.W.0004.071108T0400Z-071108T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE
845 AM CST WED NOV 7 2007

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST
THURSDAY. 

ANOTHER NIGHT OF FREEZING TEMPERATURES IS LIKELY AGAIN TONIGHT.
OVERNIGHT LOWS ARE EXPECTED TO DROP TO AT LEAST THE LOWER 30S IN
MOST AREAS...WITH SOME 20S LIKELY IN THE NORMALLY COLDER OUTLYING
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ALZ030>050-072245-
/O.NEW.KBMX.FZ.W.0004.071108T0400Z-071108T1400Z/
SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD...
ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE...
DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...
HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...
UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA
845 AM CST WED NOV 7 2007

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST
THURSDAY. 

WHILE SOME RURAL LOCATIONS BRIEFLY EXPERIENCED FREEZING CONDITIONS
EARLY THIS MORNING...THE FIRST SIGNIFICANT WIDESPREAD FREEZE OF
THE SEASON IS EXPECTED ACROSS THE AREA TONIGHT. OVERNIGHT LOWS ARE
EXPECTED TO DIP INTO THE LOWER 30S IN MOST AREAS...PERHAPS AS LOW
AS THE UPPER 20S IN THE NORMALLY COLDER OUTLYING AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

61
2 follow-up statements
000 
WWUS74 KBMX 072145
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CST WED NOV 7 2007

...COLD AIR CONTINUES TO SPREAD ACROSS CENTRAL ALABAMA...

.THE COLDEST AIR OF THE FALL SEASON SO FAR WILL CONTINUE TO
SPREAD INTO CENTRAL ALABAMA TONIGHT. WITH CLEAR SKIES...DRY AIR...
AND WINDS BECOMING CALM OVERNIGHT...CONDITIONS WILL BE PERFECT FOR
TEMPERATURES TO DROP BELOW FREEZING ACROSS THE ENTIRE AREA.

ALZ011>015-017>029-080430-
/O.CON.KBMX.FZ.W.0004.071108T0400Z-071108T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE
345 PM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM CST THURSDAY. 

ANOTHER NIGHT OF FREEZING TEMPERATURES IS LIKELY AGAIN TONIGHT.
OVERNIGHT LOWS ARE EXPECTED TO DROP TO AT LEAST THE LOWER 30S IN
MOST AREAS...WITH SOME 20S LIKELY IN THE NORMALLY COLDER OUTLYING
AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ALZ030>050-080430-
/O.CON.KBMX.FZ.W.0004.071108T0400Z-071108T1400Z/
SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD...
ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE...
DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...
HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...
UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA
345 PM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM CST THURSDAY. 

WHILE SOME RURAL LOCATIONS BRIEFLY EXPERIENCED FREEZING
CONDITIONS EARLY THIS MORNING...THE FIRST SIGNIFICANT WIDESPREAD
FREEZE OF THE SEASON IS EXPECTED ACROSS THE AREA TONIGHT.
OVERNIGHT LOWS ARE EXPECTED TO DIP INTO THE LOWER 30S IN MOST
AREAS...PERHAPS AS LOW AS THE UPPER 20S IN THE NORMALLY COLDER
OUTLYING AREAS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS74 KBMX 080410
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1010 PM CST WED NOV 7 2007

...COLD AIR CONTINUES TO SPREAD ACROSS CENTRAL ALABAMA...

.THE COLDEST AIR OF THE FALL SEASON SO FAR WILL CONTINUE TO
SPREAD INTO CENTRAL ALABAMA OVERNIGHT. WITH CLEAR SKIES...DRY AIR...
AND CALM WINDS...CONDITIONS WILL BE PERFECT FOR TEMPERATURES TO
DROP BELOW FREEZING ACROSS THE ENTIRE AREA.

ALZ011>015-017>029-081400-
/O.CON.KBMX.FZ.W.0004.000000T0000Z-071108T1400Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE
1010 PM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY...

FREEZING TEMPERATURES ARE EXPECTED OVERNIGHT. THE LOWS WILL DROP
TO AT LEAST 30 DEGREES IN MANY LOCATIONS. THE NORMALLY COOLER
LOCATIONS IN NORTH CENTRAL ALABAMA CAN EXPECT TEMPERATURES IN THE
MID TO UPPER 20S. MANY PLACES WILL HAVE FREEZING CONDITIONS FOR 4
OR MORE HOURS. THE QUICK WARM UP BEGINS BETWEEN 7 AND 8 AM.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

ALZ030>050-081400-
/O.CON.KBMX.FZ.W.0004.000000T0000Z-071108T1400Z/
SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD...
ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE...
DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT...
HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE...
UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA
1010 PM CST WED NOV 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY...

WHILE SOME RURAL LOCATIONS BRIEFLY EXPERIENCED FREEZING
CONDITIONS EARLY THIS MORNING...THE FIRST SIGNIFICANT WIDESPREAD
FREEZE OF THE SEASON IS EXPECTED ACROSS THE AREA TONIGHT. THE LOWS
WILL DROP TO AT LEAST 32 DEGREES IN MANY LOCATIONS. THE NORMALLY
COOLER AND RURAL LOCATIONS CAN EXPECT TEMPERATURES IN THE UPPER
20S. MANY PLACES WILL HAVE FREEZING CONDITIONS FOR 3 OR MORE
HOURS. THE QUICK WARM UP BEGINS BETWEEN 7 AND 8 AM.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Nov 7, 7:55 AM CST, 50 minutes earlier.

Area forecast discussion, Nov 7, 7:55 AM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 AM CST WED NOV 7 2007

.UPDATE...REMOVE FREEZE WARNING

&&

.SHORT TERM...TODAY THROUGH TOMORROW.

AFTER A CHILLY START TEMPERATURES ARE RAPIDLY WARMING THIS MORNING
AND WILL END UP IN THE UPPER 50S NORTH AND LOW 60S SOUTH.

FOR WEDNESDAY NIGHT/THURSDAY MORNING...ANOTHER COLD NIGHT WILL BE
THE MAIN STORY. THIS TIME LOOK FOR MOST OF CENTRAL ALABAMA TO BE AT
OR BELOW 32 DEGREES. THERE MAY BE A FEW LOCALES THAT REMAIN JUST
ABOVE FREEZING IN THE SOUTHERN PORTIONS OF THE AREA...BUT FOR THE
MOST PART THIS LOOKS TO BE AN AREA WIDE FREEZE POSSIBILITY. WITH A
CURRENT FREEZE WARNING IN PLACE FOR THE NORTH...CONSENSUS SAYS TO
HOLD OFF ISSUING A FREEZE WATCH/WARNING FOR NOW AND DEFER TO DAY
SHIFT.

16/JRA

.LONG TERM...FRIDAY THROUGH TUESDAY.
GFS NOW INDICATING A LITTLE LOW LEVEL MOISTURE WITH THE WEAK
SURFACE BOUNDARY ON FRIDAY BUT IS THE OUTLIER SO WILL KEEP A DRY
FORECAST. PRECIPITABLE WATER REMAINS UNDER THREE QUARTERS OF AN
INCH MAKING IT HARD TO SQUEEZE OUT ANY PRECIPITATION. TEMPERATURES
AND DEW POINTS WILL TREND WARMER FRIDAY THROUGH THE WEEKEND WITH
HIGHS BACK TO NEAR 70 DEGREES BY SUNDAY. AS A RESULT...THERE WILL
BE NO ADDITIONAL FIRE WEATHER CONCERNS.

MONDAY EVENING INTO TUESDAY...THE FORECAST GETS A BIT MORE TRICKY.
FOR SEVERAL RUNS NOW...GUIDANCE HAS BEEN INDICATING A CLOSED LOW
TRACKING ACROSS THE MISSISSIPPI RIVER VALLEY.  TIMING IS STILL A BIT
OF A QUESTION...BUT IT LOOKS LIKE THIS FEATURE SHOULD BEGIN TO
IMPACT OUR AREA LATE MONDAY INTO TUESDAY.  UPPER LEVEL DYNAMICS LOOK
UNIMPRESSIVE AT THIS TIME BUT THERE IS A FAVORABLE LOW LEVEL JET AND
THE 500 MB TROUGH STARTS TO TILT NEUTRAL TO SLIGHTLY NEGATIVE AS IT
APPROACHES ALABAMA.  WILL ADD STRONG STORM WORDING TO THE HAZARDOUS
WEATHER OUTLOOK.  STRONG SOUTHERLY FLOW SOUTHERLY FLOW BEGINNING ON
MONDAY AHEAD OF THE SYSTEM WILL ENSURE PLENTY OF MOISTURE IS IN
PLACE.  IN FACT WE MAY EVEN NEED A LAKE WIND ADVISORY ON MONDAY
BASED ON GUIDANCE WINDS. EXACT IMPACT OF THIS SYSTEM ON CENTRAL
ALABAMA WILL BE LARGELY DICTATED BY THE TRACK OF THE UPPER LEVEL
LOW. ECMWF HAS A TRACK MUCH FARTHER SOUTH AND WOULD LIKELY RESULT
IN ONLY A STEADY LIGHT TO MODERATE RAIN FOR OUR AREA...WHILE THE
GFSS TRACK ACROSS NORTHERN ALABAMA WOULD PLACE OUR AREA IN THE
CONVECTIVE WARM SECTOR. LUCKILY WE STILL HAVE PLENTY OF TIME TO
IRON OUT THE DETAILS.

12/SIRMON
&&

.AVIATION...12Z AVIATION DISCUSSION.

WINDS TO INCREASE TO 6 TO 9 KTS THIS AFTERNOON...BEFORE DECREASING
AFTER 1Z. OTHERWISE VFR CONDITIONS THROUGH THE PERIOD.

16/JRA

&&

.FIRE WEATHER...

A VERY DRY AND COOL AIRMASS IS IN PLACE ACROSS THE AREA. AS THE
AFTERNOON APPROACHES LOOK FOR THE AIRMASS TO MIX OUT AND DROP
HUMIDITY VALUES INTO THE LOWER TO MID 20S FOR AT LEAST 4 HOURS
ACROSS PORTIONS OF CENTRAL ALABAMA. A RED FLAG WARNING HAS BEEN
ISSUED FOR THIS AFTERNOON. CONDITIONS WILL BE SIMILAR ON THURSDAY AS
WELL...SO ISSUED A FIRE WEATHER WATCH FOR THURSDAY AFTERNOON.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING IN EFFECT ALL ZONES TODAY NOON THROUGH 6 PM.

FIRE WEATHER WATCH IN EFFECT ALL ZONES THURSDAY NOON THROUGH 6 PM.

&&
Hazardous weather outlook, Nov 7, 7:50 AM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
750 AM CST WED NOV 7 2007

ALZ011>015-017>050-081300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
750 AM CST WED NOV 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A HIGH FIRE DANGER WILL BE IN PLACE THIS AFTERNOON FROM 12 PM TO
6 PM ACROSS ALL OF CENTRAL ALABAMA. A VERY DRY AIRMASS WILL BE IN
PLACE AND ALLOW RELATIVE HUMIDITY VALUES TO FALL TO AND BELOW 25
PERCENT FOR 3 TO 4 HOURS. OUTDOOR BURNING SHOULD BE AVOIDED.

TEMPERATURES LATE WEDNESDAY NIGHT INTO THURSDAY MORNING WILL BOTTOM
OUT IN THE 28 TO 33 DEGREE RANGE...WITH THE COLDEST TEMPERATURES
BEING ALONG AND NORTH OF INTERSTATE 20...WITH SOME OF THE USUALLY
COLDER LOCATIONS REACHING THE MIDDLE 20S. A FREEZE WARNING...WILL
AGAIN LIKELY BE NEEDED FOR THESE AREAS WEDNESDAY NIGHT INTO THURSDAY
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A HIGH FIRE DANGER WILL ALSO BE IN PLACE ON THURSDAY AFTERNOON AS THE
AREA REMAINS IN A VERY DRY AIRMASS. RELATIVE HUMIDITY VALUES TO FALL
TO AND BELOW 25 PERCENT FOR AT LEAST 4 HOURS.

ON TUESDAY...A FEW STRONG THUNDERSTORMS MAY BE BE POSSIBLE. THE MAIN
THREATS AT THIS TIME APPEARS TO BE HAIL AND GUSTY WINDS. THERE ARE
STILL SOME UNCERTAINTIES WITH THE TIMING AND LOCATION THAT WILL
NEED TO BE DEALT WITH OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

JRA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:29 AM CSTFire Weather WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more11 hr
Nov 7, 3:29 AM CSTRed Flag WarningBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more15 hr
Nov 7, 2:57 PM CSTRed Flag WarningBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more27 hr

Nearby

Freeze Warnings in Alabama, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.